# SDR FDEA201010053921

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 106003184
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TANK ACCESS PANEL 641AB EXTERIOR SURFACE CORRODED. CORRODED RH WING TANK ACCESS PANEL 641AB REMOVED AND REPLACED IAW AMM 28-11-01-4. REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
